# SDR CALA2017052201542

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 100,273 hours, 15,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 1ST CLASS EMERGENCY AISLE LIGHTING NOT OPERABLE. (ROWS 1,2 AND 3) FROM FLIGHT ATTENDANT PANEL. OPENED OVERHEAD CEILING PANEL FOR ACCESS TO BATTERY PACK. FOUND 1 BURNT FUSE. REPLACED ALL 4 FUSES BITE CHECK FROM BATTERY PACK PROVES GOOD. DOES NOT OPERATE WHEN TESTING FROM FLIGHT ATTENDANTS PANEL. THESE ROWS TEST AT THE P-40 PANEL REF WDM33-51-15 AND 33-51-21. PERFORMED TEST REF AMM 33-51-00. ALL TEST GOOD AT THIS TIME.
